# SDR USAASB98103

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: BACV10CD12
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL8051 - AFTER TAKEOFF AND LANDING GEAR 'UP' SELECTED, THE NOSE GEAR FAILED TO RETRACT.  SELECTED GEAR 'DOWN' AND PERFORMED CHECKLIST.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NOSE LANDING GEAR STEERING CHECK VALVE HAD FAILED.  REPLACED CHECK VALVE.  CYCLED GEAR NUMEROUS TIMES.  ALL TESTED GOOD.  LEAK CHECK GOOD.  (X)
